Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Completeness of the wave operators for scattering problems of classical physics


Authors: John R. Schulenberger and Calvin H. Wilcox
Journal: Bull. Amer. Math. Soc. 77 (1971), 777-782
MSC (1970): Primary 35P25, 47A40; Secondary 73D99, 76Q05, 78A45
DOI: https://doi.org/10.1090/S0002-9904-1971-12804-5
MathSciNet review: 0295149
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. S. S. Avila, Spectral resolution of differential operators associated with symmetric hyperbolic systems, Applicable Analysis (to appear). MR 390534
  • 2. A. L. Belopol'skiĭ and M. Š. Birman, The existence of wave operators in the theory of scattering with a pair of spaces, Izv. Akad. NaukSSSR32 (1968), 1162-1175 = Math. USSR Izv. 2 (1968), 1117-1130. MR 38 #7377.[Note]
  • 3. M. Š. Birman, Local criteria for the existence of wave operators, Izv. Akad. Nauk SSSR 32 (1968), 914-942 =Math. USSR Izv. 2 (1968), 879-906. MR 40 #1810. MR 248558
  • 4. R. Courant and D. Hilbert, Methods of mathematical physics. Vol. 2: Partial differential equations, Interscience, New York, 1962. MR 25 #4216.
  • 5. G. F. D. Duff, The Cauchy problem for elastic waves in an anisotropic medium, Philos. Trans. Roy. Soc. London Ser. A 252 (1960), 249-273. MR22 #2157. MR 111293
  • 6. T. Kato, Perturbation theory for linear operators, Springer-Verlag, New York, 1966. MR 34 #3324. MR 203473
  • 7. T. Kato, Scattering theory with two Hilbert spaces, J. Functional Anal. 1 (1967), 342-369. MR 36 #3164. MR 220097
  • 8. J. R. Schulenberger and C. H. Wilcox, Coerciveness inequalities for nonelliptic systems of partial differential equations, Ann. Mat. Pura Appl. (1971) (to appear). MR 313887
  • 9. J. R. Schulenberger and C. H. Wilcox, Completeness of the wave operators for perturbations of uniformly propagative systems, J. Functional Anal. (to appear). MR 275221
  • 10. J. R. Schulenberger and C. H. Wilcox, A coerciveness inequality for a class of nonelliptic operators of constant deficit, ONR Technical Summary Report #8, University of Denver, Denver, Colo., 1970.
  • 11. C. H. Wilcox, Wave operators and asymptotic solutions of wave propagation problems of classical physics, Arch. Rational Mech. Anal. 22 (1966), 37-78. MR 33 #7675. MR 199531
  • 12. C. H. Wilcox, Transient wave propagation in homogeneous anisotropic media, Arch. Rational Mech. Anal. 37 (1970), 323-343. MR 261844
  • 13. C. H. Wilcox, Measurable eigenvectors for Hermitian matrix-valued polynomials, J. Math. Anal. Appl. (to appear). MR 318181

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35P25, 47A40, 73D99, 76Q05, 78A45

Retrieve articles in all journals with MSC (1970): 35P25, 47A40, 73D99, 76Q05, 78A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12804-5

American Mathematical Society